Bounds on the Maximum of the Density for Sums of Independent Random Variables

S. G. Bobkov, G. P. Chistyakov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Sublinear bounds on the maximum of the density for sums of independent random variables are given in terms of the maxima of the densities of summands.

Original languageEnglish (US)
Pages (from-to)100-106
Number of pages7
JournalJournal of Mathematical Sciences (United States)
Volume199
Issue number2
DOIs
StatePublished - Jun 2014

Bibliographical note

Funding Information:
The first author’s work is supported by the NSF and Simons Foundation. The second author’s work is supported by SFB-701 of the Bielefeld University.

Fingerprint Dive into the research topics of 'Bounds on the Maximum of the Density for Sums of Independent Random Variables'. Together they form a unique fingerprint.

Cite this